# SDR CA010117009

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,794 hours
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Leaking
- Location: Cockpit
- Component: Flight Compartme, Boeing, 7372E1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 4,000 FEET, IT WAS OBSERVED THAT F/O WINDSHIELD R/H UPPER CORNER WAS LEAKING. A/C RETURNED TO STATION. WINDSHIELD REMOVED AND AREA CLEANED AND RE-INSTALLED I.A.W. MM 56-11-11. LEAK CHECK CARRIED OUT SERVICEABLE. NO FURTHER PROBLEMS DURING SUBSEQUENT FLIGHTS.
